Items where Author is "Checcoli, Sara"
Number of items: 3. 2016Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2016) On the explicit Torsion Anomalous Conjecture. Transactions of the American Mathematical Society, 369. 6465 -6491. 2014Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2014) On torsion anomalous intersections. Rendiconti Lincei. Matematica e Applicazioni, 25 (1). pp. 1-36. 2012Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2012) A sharp Bogomolov-type bound. New York journal of mathematics, 18. pp. 891-910. |